# SDR SWIA20250306110

- Difficulty date: January 10, 2025
- Submitted: March 6, 2025
- Operation: Air carrier
- Aircraft: N764SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10229
- Aircraft time: 48,328 hours, 32,044 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRATCHES, NICKS AND GOUGES NOTED ON PAX DOOR HINGE HALF (PAX DOOR SIDE) LUGS10,12, 23-27 (MARKED)      (C-CHECK RO 3/5/2025)    REPLACED PAX DOOR HINGE ON DOOR SIDE PER CRJ700SRM 52-11-01-201-002-A01 & CRJ700SRM 51-42-06-001-001-A01 AND DWG 601R31702 REV. N & REO 670-52-11-511 REV -E DATED 2017-08-02.COMPLETED SKYWEST TASK CARD 51-900-1002-SKY.  LEAK TEST GOOD.
